# SDR ASAA2024012547996

- Difficulty date: January 25, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 41,130 hours, 12,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 727-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION PNL CORRODED IN MULITPLE AREAS BETWEEN STA 727+4 TO STA 7271+10. GROUNDED - YES. REPAIRED TRANSITION PNL LH FROM STA 727+4 TO STA 727I +10 IAW B737-900 SRM 53-00-53-2R5.
